Translator Disclaimer
July/August 2012 Nonexistence of global solutions for a family of nonlocal or higher-order parabolic problems
Ka-Luen Cheung, Zhenyu Zhang
Differential Integral Equations 25(7/8): 787-800 (July/August 2012).

Abstract

In this paper the method of potential well is used to characterize a set of initial data which do not yield global solutions for a family of nonlocal or higher-order parabolic problems described in (1) and (2).

Citation

Download Citation

Ka-Luen Cheung. Zhenyu Zhang. "Nonexistence of global solutions for a family of nonlocal or higher-order parabolic problems." Differential Integral Equations 25 (7/8) 787 - 800, July/August 2012.

Information

Published: July/August 2012
First available in Project Euclid: 20 December 2012

zbMATH: 1265.35174
MathSciNet: MR2975695

Subjects:
Primary: 35K55, 35K60

Rights: Copyright © 2012 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 7/8 • July/August 2012
Back to Top